My mother has hives more than 6 months and seek for doctor for help.

The doctor predcribed a drug called papamycin.

My concern is my mother become more swelling on the neck and lip if she stop taking the drug‘‘papamycin’’

I really worry about the side effect of the ‘‘papamycin’’ drug and May I know that it is really need to have ‘‘papamycin’’ to decrease the swelling condition if hives occurs.

Thank you very much.
Did you find this post helpful?
|

User Profile
replied October 21st, 2017
Based on your description you are most likely referring to rapamycin which is sirolimus. it is not usually prescribed in urticaria antihistamines corticosteroids short acting and both long acting can initially be advised leukotriene receptor antagonist may also help however if the treatment is not working and there is inadequate response then sirolimus may have been prescribed in this regard however steroid sparing agents which are first line for urticaria do not include sirolimus. I would advise you to confirm from your doctor whether the drug in question is indeed rapamycin or not


|
Did you find this post helpful?
Quick Reply
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Skin , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.